# SDR CALA2023112703471

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 43,481 hours, 26,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Fr65 R/H Str31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, UNDERFLOOR COMPARTMENT, FR 65 R/H STR 31 CORROSION. G EN BY V920443 ON HAECO LCQ NR 9294346/32346 REMOVED AND REPLACED STR 31 AND FRAME 64-67- AFT CARGO IAW SRM 5 7-42-11/001 DUE TO CORROSION ACMP BY MECH V061630 AND INSP V8992 60
